MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 367338
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
2 of 2 report.It was reported that while using bd vacutainer® push button blood collection set, unspecified number of units gradually detached / unscrew during use from tubes.No patient or user impact was reported.
 
Additional Manufacturer Narrative
B.3: date of event is unknown.The date received by manufacturer has been used for this field.There were multiple medical device types reported to be involved.The information for the additional device type is as follows d.2.B medical device type: jka d.2.A common device name: tubes, vials, systems, serum separators, blood collection a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.

Brand Name
BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key25492162
Report Number9617032-2026-01028
Device Sequence Number10323164
Product Code FPA
UDI-Device Identifier30382903673385
UDI-Public(01)30382903673385(11)260101(17)271231(10)5353361
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K220212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367338
Device Lot Number5353361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown